# SDR VNAA202503070028

- Difficulty date: March 7, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 17,315 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BTW FRAME FS1000.00 AND 1015.00 STGR 24RH AT AFT BAGGAGE BAY COMPARTMENT.   CORROSION BTW FRAME FS1000.00 AND 1015.00 STGR 24RH AT AFT BAGGAGE BAY COMPARTMENT WAS REPAIRED PER REO 690-53-61-1508 REV. - .
